# SDR SIMA2019041009005

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 38,042 hours, 33,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16146
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT SIGN AND LH EXIT DOOR SIGN INOP-C/A-REMOVED AND REPLACED #3 EMERG BATTERY AND POWER SUPPLY IAW AMM 33-50-04 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 73049
